I am prescribed 30 mg. of adderall (adderrall) 2x daily, although I find I get better results by breaking my tablets in 1/2 and taking 15 mg. every 2-3 hours. I usual for foget the last half, so I'm actually taking up to 45 mg during the course of the day.
I avoid taking it past 4 pm
I was diagnosed with Fibromyalgia about 2 weeks ago my Doctor started me on Cymbalta 30 mg. nightly for the first week, and 60 mg. nightly thereafter. I have been experiencing really bad hot flashes, and anxiety, it feels like an elephant is sitting on my chest. So I went online to see how this combo interacted. I was shocked to read that it could be life threatening. Then I came across this forum, and read that quite a few people are on this combo, some with not so great results, and others with great results. My question is should I be concerned?
I need the adderall (adderrall), otherwise I can't function, it shuts off all the noise and distractions in my brain and allows me to focus and get things done. It has also improved my relationship with people as I don't interrupt quite as often. Now, for the fibro, I suffer a back and neck injury this past September 2014. Since my injury, I became extremely fatigued, I couldn't even will myself out of bed, and the pain was everywhere, not just where I was injured but throught my body.
It didn't matter how much I rested, I could barely find the strength to stand. My doctor suspected Fibro with chronic fatigue syndrome.. She told me there was no test to diagnose it, but only to rule everhing else out. After all my tests came out negative for everything, I literally felt like a hypocondriac or a medical mystery. I mean how else does a healthy person, feel sick and so bad all time. I have a good friend with fibro and she told me to stay away from Lyrica, but Cymbalta really helped her manage her Fibro symptoms. I only been on it 8 days. Last night was the first time I started taking 60 mg. My friend also suggested that if I do decide on going on Cymbalta, I should only do it long enough to learn about what will trigger a flare up, and to give me time, to change my diet, and for the depression I'm in to subside so I can get moving again. Basically until I learn to manage it. If the combo were life threatening, I don't think my doctor would have prescribed it, and I have read about many cases that ADHD stimulant drugs are often partnerrd with anti-depressants. So, why do websites like Drugs.com have a red exclamation point on this combo. It says it could cause seratonin syndrome that could lead to coma and sometimes death.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.